EconPapers    
Economics at your fingertips  
 

On Angrisani and Clavelli Synthetic Approaches to Problems of Fixed Points in Convex Metric Space

Ljiljana Gajić, Mila Stojaković and Biljana Carić

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

The purpose of this paper is to prove some fixed point results for mapping without continuity condition on Takahashi convex metric space as an application of synthetic approaches to fixed point problems of Angrisani and Clavelli. Our results are generalizations in Banach space of fixed point results proved by Kirk and Saliga, 2000; Ahmed and Zeyada, 2010.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/406759.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/406759.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:406759

DOI: 10.1155/2014/406759

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:406759